I too have experienced terrible nausea, headaches, anxiety, insomnia and roller coaster emotions since coming off of Effexor one week ago. I even tapered off my dosage from 150 to 75 to 37.5 miiligrams to nothing over a 6-week period. My doctor even warned me about symptoms, but they're worse than I thought.
I found that eating helps, especially with nausea. And not just crackers, something of substance like eggs, peanut butter or soup. I went from almost vomiting to highly functional after eating. Drinking lots of water helps a lot too. I felt more normal after drinking water instead of something else.
Melatonin helps with insomnia too--3 to 6 mg. Good luck to anyone starting this process. It does get better!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.